# SDR ASAA2022112540943

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 5,182 hours, 1,498 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7500 · Engine Bleed Air System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2626
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 5,189 hours, 1,500 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT AFTER LANDING, AMBER OVERHEAT MAINT LIGHT ILLUMINATED. GROUNDED - YES. FAMV L FAULT CONFORMED REF T/C M9-36CMPT-24668-1. R/R FAMV ON #1 ENG. OPS CHECK NORMAL . MAINTENANCE LIGHT EXTINGUISHED.
